Existence of global solutions for a three-species predator-prey model with cross-diffusion

被引:7
|
作者
Pang, P. Y. H. [1 ]
Wang, M. X. [2 ]
机构
[1] Natl Univ Singapore, Dept Math, Singapore 117543, Singapore
[2] SE Univ, Dept Math, Nanjing 210096, Peoples R China
关键词
predator-prey model; cross diffusion; global existence;
D O I
10.1002/mana.200510624
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this short note, we study a strongly coupled system of partial differential equations which models the dynamics of a two-predator-one-prey ecosystem in which the prey exercises defense switching and the predators collaboratively take advantage of the prey's strategy. We prove the existence of global strong solutions. (C) 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
引用
收藏
页码:555 / 560
页数:6
相关论文
共 50 条
  • [1] Existence and Stability of Global Solutions for A Three-Species Predator-Prey Model with Cross-Diffusion
    Xu, Shenghu
    Lv, Weidong
    Xu, Hongwu
    [J]. PROCEEDINGS OF THE 7TH CONFERENCE ON BIOLOGICAL DYNAMIC SYSTEM AND STABILITY OF DIFFERENTIAL EQUATION, VOLS I AND II, 2010, : 377 - 382
  • [2] Global attractor for a three-species predator-prey model with cross-diffusion
    Guo, Haojie
    Zheng, Sining
    [J]. MATHEMATISCHE NACHRICHTEN, 2011, 284 (17-18) : 2175 - 2183
  • [3] EXISTENCE OF GLOBAL SOLUTIONS FOR A PREDATOR-PREY MODEL WITH CROSS-DIFFUSION
    Xu, Shenghu
    [J]. ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008,
  • [4] Global Solutions to a three-species Predator-prey model with Diffusion
    Wei, Chuangwen
    Chen, Meiyan
    Luo, Zhixue
    [J]. PROCEEDINGS OF THE SECOND INTERNATIONAL CONFERENCE ON MODELLING AND SIMULATION (ICMS2009), VOL 2, 2009, : 261 - 267
  • [5] Global Behavior of Solutions for A Three Species Predator-Prey Model with Cross-Diffusion
    Yan, Sha
    Fu, Shengmao
    [J]. PROCEEDINGS OF THE 7TH CONFERENCE ON BIOLOGICAL DYNAMIC SYSTEM AND STABILITY OF DIFFERENTIAL EQUATION, VOLS I AND II, 2010, : 383 - 387
  • [6] Global existence of classical solutions to the cross-diffusion three-species model with prey-taxis
    Li, Chenglin
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2016, 72 (05) : 1394 - 1401
  • [7] Global Existence of Classical Solutions to a Three-Species Predator-Prey Model with Two Prey-Taxes
    Li, Chenglin
    Hong, Zhangguo
    [J]. JOURNAL OF APPLIED MATHEMATICS, 2012,
  • [8] EXISTENCE OF GLOBAL SOLUTIONS FOR A PREY-PREDATOR MODEL WITH CROSS-DIFFUSION
    Xu, Shenghu
    Lv, Weidong
    [J]. INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2010, 3 (02) : 161 - 172
  • [9] Existence and stability of global solutions for a cross-diffusion predator-prey model with sex-structure
    Xu, Hongwu
    Xu, Shenghu
    [J]. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 13 (03) : 999 - 1009
  • [10] Global Behavior of Solutions in a Predator-Prey Cross-Diffusion Model with Cannibalism
    Chen, Meijun
    Fu, Shengmao
    Yang, Xiaoli
    [J]. COMPLEXITY, 2020, 2020